On the existence of positive solutions of ordinaryd ifferentiale quations

L. H. Erbe, Haiyan Wang

Research output: Contribution to journalArticlepeer-review

460 Scopus citations

Abstract

We study the existence of positive solutions of the equation u+ a(t)f(u) = 0 with linear boundary conditions. We show the existence of at least one positive solution if f is either superlinear or sublinear by a simple application of a Fixed Point Theorem in cones.

Original languageEnglish (US)
Pages (from-to)743-748
Number of pages6
JournalProceedings of the American Mathematical Society
Volume120
Issue number3
DOIs
StatePublished - Mar 1994
Externally publishedYes

Keywords

  • Boundary value problems
  • Fixed point theorem in cones
  • Positive solution
  • Superlinear and sublinear

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the existence of positive solutions of ordinaryd ifferentiale quations'. Together they form a unique fingerprint.

Cite this